# SDR CA980318029

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 14,098 hours
- Engine: Pwa PT6A65B
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 1293800161
- Condition: Failed
- Location: Lt Gen Tie
- Component: Ac Generation Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW NOTED THE LT GENERATOR TIE NOT INDICATING OPEN AS COMMANDED. LT POWER PANEL REPLACED.
